# SDR ASAA2014011712412

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,811 hours, 8,587 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MENU PAGE ON CDU SAT IS NOT AVAILABLE, NOT AN OPTION ON MUNU PAGE.  ACFT GROUNDED.   IAW FIM 23-15, TASK 801, CYCLED SATCOM POWER, SATCOM PROMPT APPEARS.
